Tpharm.info


Side effects of crestor





Crestor - Uses, Interactions, Side Effects

11/11/2014
01:02 | Author: David Perry

Side effects of crestor
Crestor - Uses, Interactions, Side Effects

Crestor (rosuvastatin) is a cholesterol-lowering statin drug that treats heart disease, but side effects include kidney and liver damage.

People experiencing serious side effects such as muscle damage, kidney or liver damage, type 2 diabetes, memory loss or rhabdomyolysis may look to file claims against AstraZeneca seeking compensation for medical costs, and pain and suffering. Taking a medication to control cholesterol can mean living with side effects that are life changing. Type 2 diabetes is a lifelong sentence, requiring close management of blood sugar. The kidney damage caused by rhabdomyolysis can be irreversible.

We now offer a FREE pharmacy discount card.

Comments (1)Read more



The Truth About Crestor Is Crestor Really Dangerous? - Mercola

9/10/2014
01:56 | Author: Emma Coleman

Side effects of crestor
The Truth About Crestor Is Crestor Really Dangerous? - Mercola

Discover the dangers of Crestor, a powerful statin that has been linked to This is the crux of the problem of statin side effects such as muscle.

So what can we say about super-strong Crestor, which is even stronger? We can say that the drug company-recommended, super-strong initial 10-mg dose of Crestor has already been linked to severe toxicities.1A This should not surprise anyone.

What is Crestor and What is the Problem?

Excessive Doses = More Side Effects.

1997- Dr. Joseph Mercola.

By Jay S. Cohen, M.D. From the MedicationSense E-Newsletter.

Disclaimer: The entire contents of this website are based upon the opinions of Dr. Mercola, unless otherwise noted.

Comments (2)Read more

Rosuvastatin, Crestor Drug Facts, Side Effects and Dosing

7/9/2014
03:34 | Author: Lauren Ross

Side effects of crestor
Rosuvastatin, Crestor Drug Facts, Side Effects and Dosing

Information on the drug rosuvastatin (Crestor) prescribed for lowering cholesterol and triglyceride levels and prevention of heart attacks and strokes. Side effects.

Includes 24 hour locations!

Sinus Problems? It Could Be a Sinus Infection.

Need help identifying pills and medications? Use the pill identifier tool on RxList. Share this Article:

Dr. Ogbru received his Doctorate in Pharmacy from the University of the Pacific School of Pharmacy in 1995. He completed a Pharmacy Practice Residency at the University of Arizona/University Medical Center in 1996. He was a Professor of Pharmacy Practice and a Regional Clerkship Coordinator for the University of the Pacific School of Pharmacy from 1996-99.

How to Prevent Muscle Cramps.

A reddish, scaly rash often located over the surfaces of the elbows, knees, scalp, and around or in the ears, navel, genitals or buttocks.

Quick and easy pill identification.

Jay W.

Comments (3)Read more

Crestor (Rosuvastatin) Side Effects Real Life Stories - The People39s

5/8/2014
05:32 | Author: Emma Coleman

Side effects of crestor
Crestor (Rosuvastatin) Side Effects Real Life Stories - The People39s

Q. My doctor reviewed my laboratory results today and tried to convince me that I need to take Crestor for high cholesterol. I have heard a lot.

I am 57 years old. I was put on Crestor (10 mg a day) 7 years ago. Since then I’ve always had very serious, reoccurring cramps in the front of my thigh(s). I assumed it was just me. Not drinking enough water, and/or a lack of potassium. The pain would be so severe at times that I’ve even jumped in my hot tub fully clothed in an effort to relieve the pain. Due to my profession, I was shot in the hand with a 45 caliber bullet, (soft tissue, no bone) and I can l in all confidence that this cramp pain is worse!

I began Crestor in January 2014 and in late July, suddenly, I began to feel debilitating tiredness, muscle weakness and pain in my hips and knees.

Comments (4)Read more

Using Crestor - and all statins - safely - Harvard Health Publications

3/7/2014
07:50 | Author: David Perry

Side effects of crestor
Using Crestor - and all statins - safely - Harvard Health Publications

Papers in leading medical journals, including one in the June 14, 2005, issue of Circulation, have indicated that Crestor might cause more side effects than the.

In each issue of HEALTHbeat:

Some simple steps can help minimize or avoid muscle problems from these cholesterol-lowering drugs.

(This article was first printed in the September 2005 issue of the Harvard Heart Letter. For more information or to order, please go to /heart. ).

When a new drug like Crestor hits the market, most doctors tend to opt for older, more established brands. Yet there are sometimes good reasons for using the new kid on the block.

Some people are more prone to muscle problems from statins than others.

Comments (5)Read more